MathSciNet Relay Station
MathSciNet bibliographic data
MR1164839 05C80 (05C05 60C05 60F05)
Mahmoud, Hosam M.; Smythe, R. T. Asymptotic joint normality of outdegrees of nodes in random recursive trees. Random Structures Algorithms 3 (1992), no. 3, 255–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement